pahogg, Holy shoot! 80 mgs. To me, enough to kill a cow. I was on a satin, 40mgs. and was having terrible, severe side effects. It's been a little over a month, sence, coming off of that nasty drug, and feel like a new person. I went, from not being not hardly able to walk, feeling exausted all the time, aches and pains, to riding a bicyle, 14 miles a day, 7 days a week. I do, however, watch my diet now, very close. I eat "no" red meats, "no" deep fried foods, "no" pototoes, "no" salt, and "no" dairy products. To date, in a little over a month, I lost 19 lbs, and feel great. We are on this earth, for a short period of time, and chose not die, in a wheel chair, or behind a walker. Who knows, I might live longer, this way, w/o the satin drugs, which were making my life miserable. This takes a desire, to want to improve your health, and your life.View Thread
Toofat62' I've gotten off off Simvastain, a little over a month ago, and had dramatic results, from being off of it. Life is great now, went from could barely walk, to riding a bicyle, 14 miles a day, 7 days a week, and really feel great. I do, however, watch my diet, very close. I eat no red meats, no deep fried foods, on pototes, no dairy products. I do eat, "baked and not breaded" fish, & skinless chicken breast, along with lots of veggies, and fresh fruits. No grapes, as too much sugar. I also lost 19 lbs to date. This takes will power, and the desire to improve your life.View Thread
I Been on cholesterol medication, Simvastatin 40mg. for a few years, and about a little over a month ago, developed reaction from it, like my skin was crawling, due to a sun burn. I came off of the Simvastatin, and with in a couple of days, the severe itching quit. I always had symptoms: 1. Shortness of breath 2. Chest felt heavy 3. Heart burn 4. Sore and weak muscles 5. Joint pain 6. Hearing loss 7.Couldn't stand for any lenght of time. 8.Couldn't walk over 100 yrds, w/o sitting down. 9.Would get up, in the morning feeling great, and couple of hrs. later, would feel exausted. 10. Was gaining weigh, do to the fact, that I was unable to exerise. I thought that being 67 yrs old, and had a heart attack, 14 yrs ago, and have had 4 stents, to date, was my heart. I would complain to my doctor, and asked him, was this old age, or my heart, he would order a treadmill for my, which I would always pass. My doctor would never tell me, what was causing all of this. To make a long story short, I quit taking the Satin drug, and within a couple of days, noticed a big difference, in my health. I went from, not being able to walk, or stand, to riding a bicyle, to date 14 miles a day, 7 days a week, and feel like a new person. I also loss 19 lbs, within a month, but do watch my diet, very close. I now eat "no" red meats, "no" deep fried foods, "no" pototes, and "no" dairy products. I do eat, baked, unbreaded fish, skinless chicken breast. Plus I eat a lot of veggies, and fruits. We are on this earth, for a short period of time, and when it's my time, I do not want to go, in a wheel chair, or behind a walker, which was the direction, I was headed, taking these satin drugs.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.